MathSciNet Relay Station
MathSciNet bibliographic data
MR1905727 (2003g:47014) 47A20 (47A45 47A57)
Gãvruţã, P.; Pãunescu, D. Sebestyén's moment problem and regular dilations. Acta Math. Hungar. 94 (2002), no. 3, 223–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement